# SDR 2000ZZZX706

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Corroded
- Location: Bs 1323
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUGAR SCOOP CORRODED (OUTFLOW VALVE) STA 1323.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  WELDED AREA, NDT TO ASSURE NO FLAWS (NONE FOUND) BLEND SMOOTH AND FINISHED PER FACTORY SPECS PER EO 99-136 WITH APPROVED 8110-3 DATED 8-14-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
